# SDR 2004UALA00252

- Difficulty date: March 17, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 33,435 hours, 12,157 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBOARD SUPPORT STRUCTURE AT RBL 46 IS CORRODED AT 2 LOCATIONS BETWEEN FRAMES 69 & 70.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW SUPPORT STRUCTURE.
